Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Open access · Published 16 April 2013

Bayesian Models for Time Series with Covariates, Trend, Seasonality, Autoregression and Outliers

Pitsanu Tongkhow1 & Nantachai Kantanantha1

Journal of Computer Science, Volume 9, Issue 3, pp. 291–298 · doi.org/10.3844/jcssp.2013.291.298

6,653 accesses5,742 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Bayesian methods furnish an attractive approach to time series data analysis. This article proposes the forecasting models that can detect trend, seasonality, auto regression and outliers in time series data related to some covariates. Cumulative Weibull distribution functions for trend, dummy variables for seasonality, binary selections for outliers and latent autoregression for autocorrelated time series data are used for the data analysis. The Gibbs sampling, a Markov Chain Monte Carlo (MCMC) algorithm, is used for the parameter estimation. The proposed models are applied to vegetable price time series data in Thailand. According to the RMSE, MAPE and MAE criteria for model comparisons, the proposed models provide the best results compared to the exponential smoothing models, SARIMA models and the Bayesian models with trend, auto regression and outliers.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Tongkhow, P. & Kantanantha, N. (2013). Bayesian Models for Time Series with Covariates, Trend, Seasonality, Autoregression and Outliers. Journal of Computer Science, 9(3), 291–298. https://doi.org/10.3844/jcssp.2013.291.298

Licence
CC BY 3.0
Issue
Volume 9, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Bayesian Models for Time Series with Covariates, Trend, Seasonality, Autoregression and OutliersJournal of Computer Science · Volume 9, Issue 3 · pp. 291–298 · CC BY 3.0Download